| Catalog Number |
24301-0007T |
| Medical Device Problem Code |
Leak/Splash (1354)
| Health Effect - Clinical Code |
No Clinical Signs, Symptoms or Conditions (4582)
| Date of Event |
05/16/2025
Type of Reportable Event
Malfunction
Additional Manufacturer Narrative
H.3.If a device evaluation and/or device history review is completed, a supplemental report will be filed.
Event or Problem Description
It was reported that alaris smartsite texium pump infusion set was damaged.The following information was received by the initial reporter with the following verbatim, it was reported by customer that the line completely broke in half and spill was significant enough for them to have to shower.
Additional Manufacturer Narrative
The customer reported the line broke in half, and returned a photo with a circle showing where the issue occurred on the tubing.There is no physical sample available, it was discarded.The photo verifies that this a lower fitment separation on the pump segment, press fit engagement.The photo is not of the failed tubing, and just an example to detail the location of the failure.This is helpful for our tracking and trending of complaints.We apologize for any inconvenience the tubing malfunction caused.The root cause for the separation cannot be determined without a replicated failure.A device history record review could not be performed because the lot number is unknown.This incident has been added to our database of reported incidents.Our business team regularly reviews the collected data for identification of emerging trends.Your assistance in this matter has been helpful in trend identification and supporting our commitment to continuous quality improvement.
Event or Problem Description
No additional information was provided.